# SDR NSVA20070153

- Difficulty date: June 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 32,784 hours, 36,382 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE A/C WAS POWERED W/ EXT PWR, ALL LIGHT SWITCHES WERE ON.  THE CABIN SMELLED OF SMOKE.  THERE WAS A CLOUD OF SMOKE IN THE COCKPIT.  TURNED OFF ALL SWITCHES, POWERED DOWN THE A/C AND ORDERED ALL CREW OFF OF THE PLANE.  FOUND SHORTED WIRE TO R BLD AIR LEAK C/B P13.  REMOVED AND REPLACED ALL BURNED WIRES IAW WBM 20-20-10 AND REMOVED AND REPLACED C/B P13.  OPS CHECK GOOD IAW SAAB AMM 36-23-00 P/N MS3320-5.
